# SDR HALA2020062600134

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,442 hours, 3,956 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM FUEL APU VALVE FAULT ON ECAM.  FOUND APU ISOL VALVE (5QF) ON GRD RPT.  REPLACED ACTUATOR.  NO HELP.  REINSTALLED ORG ACTUATOR.  OPS CHK OF THE APU FUEL ISOL.  VLV AND APU LP S/O VLV ACTUATOR FOUND STUCK OPEN.  FOUND APU FUEL VENT P/BSW 8QC NOT FULLY RELEASED.  RELEASED SW, BOTH APU ISOL AND L/P S/O VLV NOW OPS NORMAL.  NEED TO REPLACE P/BSW 8QC.  REMOVED APU FUEL VENT PUSH BUTTON FROM SWITCH.  AWAITING AVIONICS TO REPLACE SWITCH.  REPLACED SWITCH (8QC) PER AMM 28-22-02.  OPERATIONAL CHECK OK.
